# SDR SIMA20190708003

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 34,028 hours, 29,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP AND GALLEY AISLE CEILING PANEL EMERGENCY EXIT IDENTIFIER SIGNS INOP. C/A-REMOVED AND REPLACED #1 EMERGENCY LIGHT DC/AC INVERTER IAW AMM 33-50-11. OPC GOOD.
